Title of article :
Balanced realizations of discrete-time stable all-pass systems and the tangential Schur algorithm
Author/Authors :
Bernard Hanzon، نويسنده , , Martine Olivi، نويسنده , , Ralf L.M. Peeters، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
28
From page :
793
To page :
820
Abstract :
In this paper, the connections are investigated between two different approaches towards the parametrization of multivariable stable all-pass systems in discrete-time. The first approach involves the tangential Schur algorithm, which employs linear fractional transformations. It stems from the theory of reproducing kernel Hilbert spaces and enables the direct construction of overlapping local parametrizations using Schur parameters and interpolation points. The second approach proceeds in terms of state-space realizations. In the scalar case, a balanced canonical form exists that can also be parametrized by Schur parameters. This canonical form can be constructed recursively, using unitary matrix operations. Here, this procedure is generalized to the multivariable case by establishing the connections with the first approach. It gives rise to balanced realizations and overlapping canonical forms directly in terms of the parameters used in the tangential Schur algorithm.
Keywords :
Linear systems , Multivariable systems , Schur parameters , lossless systems , stability , All-pass systems , State space realization
Journal title :
Linear Algebra and its Applications
Serial Year :
2006
Journal title :
Linear Algebra and its Applications
Record number :
825324
Link To Document :
بازگشت